# SDR UALA2011041501842

- Difficulty date: April 14, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,638 hours, 13,142 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG MAIN FUEL FILTER SENSOR CANNON PLUG IS LOOSE.  REPLACED CONNECTOR D10996.
